# SDR SWAA991304

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CORRODED, BS 947, BETWEEN STRINGERS 20R-21R.  REPAIRED SKIN PER RA 1-253-2138.
